# SDR SWAA2022072224161

- Difficulty date: June 29, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A812631
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ZEE SUPPORT LOC. BTW BS 492.4 TO BS 500 AT LEVEL STR26R 2022-384711 / [01] REPLACED ZEE SUPPORT LOC. BTW BS 492.4 TO BS 500 AT LEVEL STR26R IAW B737-700 SRM-51-40-02 AND DWG-143A0080 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  RII
